# SDR SWAA2022111661274

- Difficulty date: October 19, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FWD CARGO DOOR CUT-OUT FWD SHIELD, SPOTS OF CORROSION AROUND FASTENER HOLES.  REMOVED CORROSION IAW SRM 51-10-02-0G.   PERFORMED UT THICKNESS ON REWORKED AREA IAW NDTM, PART 4, 51-00-00, PROCEDURE 3.  MINIMUM FOUND: 0.019'.   AFTER REMOVAL OF CORROSION FOUND OUT LIMITS IAW AMM 53-00-53-1A.  REMOVED FWD CARGO FWD SHIELD IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED HOLES ON NEW SHIELD IAW SRM 51-10-A02-0G-0.   TREATED AND PRIMED IAW SRM 51-20-01-0G-0, AND AMM 51-21-72-370-804.  APPLIED TOP COAT IAW AMM 51-21-73-370-804.  INSTALLED SHIELD IAW SRM 51-40-02-0G-0, AND DWG 143A8126.
